HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第56巻第3号 >

二階堂による無限次元財空間モデルにおけるゲール・二階堂の補題と競争均衡の存在証明への適用 (小野浩教授記念号)

Files in This Item:
ES_56(3)_65.pdf1.59 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 二階堂による無限次元財空間モデルにおけるゲール・二階堂の補題と競争均衡の存在証明への適用 (小野浩教授記念号)
Other Titles: Gale-Nikaido's Lemma in Infinite Dimensional Commodity Space Models by Nikaido and its Application to a Proof of the Existence of a Competitive Equilibrium (In honor of Prof. Hiroshi Ono)
Authors: 久保田, 肇1 Browse this author →KAKEN DB
Authors(alt): Kubota, Hajime1
Keywords: 無限次元財空間
Issue Date: 25-Jan-2007
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Volume: 56
Issue: 3
Start Page: 65
End Page: 93
Abstract: 本稿では,無限次元財空間モデルにおけるゲール・二階堂の補題を扱った二階堂(1956b,57b,59)では,その結果を利用して競争均衡の存在が示される無限次元財空間モデルの例がなかったので,l∞のケースのビューレー(1972)モデルを一例にして,フローレンザーノ(1983)の議論を参考にしながら,二階堂(1956b,57b,59)で示された無限次元のゲール・二階堂の補題を修正し,その結果をこのl∞を財空間に持つ経済に応用してその経済における競争均衡の存在証明を行う。これにより,二階堂(1956b,57b,59)にはなかった,その結果を利用して競争均衡の存在が示される無限次元財空間モデルの例を,与えたことになる。
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 第56巻第3号

Submitter: 久保田 肇

Export metadata:

OAI-PMH ( junii2 , jpcoar )


Feedback - Hokkaido University